# SDR NWAA081465640

- Difficulty date: March 21, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 35,261 hours, 13,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 625 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND DENT IN FUSELAGE SKIN AT BS 625 S14L.  REPAIRED PER EA 56-210586 SECTION I, SECTION II REQUIRES SUPPLEMENTAL INSPECTION ON OR BEFORE 37,500 CYCLES ARE REACHED.  SECTION III REQUIRES REPEAT INSPECTION NOT TO EXCEED EVERY 3000 CYCLES AFTER ACCOMPLISHMENT OF SECTION II.
